IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES)
 Go Top  Go Back   Prev AP Conf / Next AP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Antennas and Propagation (AP) [schedule] [select]
Chair Keizo Cho (Chiba Inst. of Tech.)
Vice Chair Hisato Iwai (Doshisha Univ.)
Secretary Masayuki Nakano (KDDI R&D Labs.), Kentaro Nishimori (Niigata Univ.)
Assistant Yuichi Kimura (Saitama Univ.)

Conference Date Thu, May 19, 2016 13:00 - 17:15
Fri, May 20, 2016 09:30 - 16:05
Topics Antennas and Propagation 
Conference Place Kobe University Takigawa Memorial Hall 
Address 1-1, Rokkodai-cho, Nada-ku, Kobe, 657-8501 Japan
Transportation Guide A fifteen to twenty minute walk from Hankyu Rokko Station
Contact
Person
Prof. Chikara Ohta
+81-78-803-6315
Sponsors This conference is co-sponsored by IEEE AP-S Kansai Chapter and URSI-F
Announcement Please join us for a banquet on 19th May.
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on AP.

Thu, May 19 PM  A・P
Chair: Dr. Satoshi HORI (Kojima press)
13:00 - 13:50
(1) 13:00-13:25 Area Restriction System Using Sum Pattern and PI Algorithm Kenji Takemoto, Mitoshi Fujimoto, Toshikazu Hori (Fukui Univ.)
(2) 13:25-13:50 Evaluation on MU-MIMO transmission using high-density distributed antennas selection Sho Yoshida, Kentaro Nishimori (Niigata Univ.), Tomoki Murakami, Koichi Ishihara, Yasushi Takatori, Masato Mizoguchi (NTT)
  13:50-14:00 Break ( 10 min. )
Thu, May 19 PM  A・P/ URSI-F Joint session
Chair: Dr. Wataru YAMADA (NTT)
14:00 - 15:15
(3) 14:00-14:25 Study on Outdoor-to-Indoor Channel Characteristics at 20 GHz Band Ngochao Tran, Tetsuro Imai, Yukihiko Okumura (NTT DOCOMO)
(4) 14:25-14:50 Performance Evaluation of Propagation Control Devices for Active Propagation Control Ryo Araki, Kenichiro Kamohara, Hisato Iwai, Hideichi Sasaoka (Doshisha Univ.)
(5) 14:50-15:15 Long-term Yearly Variation of Rain Attenuation Statistics in Ku-Band Satellite Communications Links Yasuyuki Maekawa, Hidemi Miura (Osaka Electro-Commun. Univ.)
  15:15-15:25 Break ( 10 min. )
Thu, May 19 PM  URSI-F Special Lecture
Chair: Prof. Yasuyuki MAEKAWA (Osaka Electro-Commun. Univ.)
15:25 - 16:15
(6) 15:25-16:15 [Special Talk]
Natural phenomena observed through radio waves and some experiences in the University
Teruaki Yoshida (Hiroshima City Univ.)
  16:15-16:25 Break ( 10 min. )
Thu, May 19 PM  IEEE AP-S Kansai Chapter Special Lecture
Chair: Prof. Tokio TAGA (KWANSEI GAKUIN Univ.)
16:25 - 17:15
(7) 16:25-17:15 [Special Talk]
Supercomputing with electromagnetic plasma model on space environment
Hideyuki Usui (Kobe Univ.)
Fri, May 20 PM  A・P
Chair: Prof. Naobumi MICHISHITA (NDA)
09:30 - 10:45
(8) 09:30-09:55 MACKEY type O with dual band characterislics using offset feed technique Yasuharu Otsubo, Masaki Kotaka, Shigeru Makino, Tetsuo Hirota, Keisuke Noguchi, Kenji Itoh (KIT), Tetsuo Moroya (KTC)
(9) 09:55-10:20 Vertical polarization omnidirectional slotted array antenna using a double ridge waveguide Xin Zhang (Hitachi Metals), Ming Hui Chen (Victory)
(10) 10:20-10:45 (Oral Presentation) Printed inverted L antenna on dielectric substrate excited by microstrip line Takanobu Taniguchi, Mitsuo Taguchi (Nagasaki Univ.)
  10:45-10:55 Break ( 10 min. )
Fri, May 20 AM  A・P Tutorial Lecture
Chair: Prof. Keizo CHO (Chiba Inst. of Tech.)
10:55 - 11:45
(11) 10:55-11:45 [Tutorial Lecture]
Introduction of Sparse Signal Representation for Radars and Array Signal Processing
Hiroyoshi Yamada, Suguru Ohtashi, Yoshio Yamaguchi (Niigata Univ.)
  11:45-12:50 Lunch Break ( 65 min. )
Fri, May 20 PM  A・P
Chair: Prof. Shigeki TAKEDA (Ibaraki Univ.)
12:50 - 13:40
(12) 12:50-13:15 Basic study on human detection by MIMO sensor with antennas at ceiling and floor Kento Sato, kentaro Nishimori (Niigata Univ.), Naoki Honma (Iwate Univ), Hideo Makino (Niigata Univ.)
(13) 13:15-13:40 Analog/Digital Hybrid System of Interference wave Suppression Using Parasitic Elements Hiroya Takamura, Mitoshi Fujimoto, Toshikazu Hori (Fukui Univ)
  13:40-13:50 Break ( 10 min. )
Fri, May 20 PM  A・P
Chair: Dr. Satoshi YAMAGUCHI (Mitsubisi Elect. Corp.)
13:50 - 15:05
(14) 13:50-14:15 A study on identification characteristics of UHF band dipole tags in books for library management systems Tomoki Ichikawa, Shigeki Takeda, Kenichi Kagoshima, Masahiro Umehira (Ibaraki Univ.)
(15) 14:15-14:40 Two by Two MIMO Antenna Composed of Unbalanced Fed Inverted L Elements Printed on Dielectric Substrate Shoji Mori, Mitsuo Taguchi (Nagasaki Univ.)
(16) 14:40-15:05 Non-Foster Circuit Applied to Composite Right/Left-handed Transmission Line and Measured RF Characteristics of Negative Impedance Converters Terminated by Resistance Kunio Sakakibara, Nobuyoshi Kikuma (NITech.)
  15:05-15:15 Break ( 10 min. )
Fri, May 20 PM  A・P
Chair: Prof. Kentaro NISHIMORI (Niigata Univ.)
15:15 - 16:05
(17) 15:15-15:40 Design of a linearly polarized radial line MSA array with a microstrip line inside the element for radiation phase control Yuki Kimura, Sakuyoshi Saito, Yuichi Kimura (Saitama Univ.), Yuzuru Inose, Gen Hagiwara (Link Circuit Inc.)
(18) 15:40-16:05 Simulation Evaluation of Cell Quality by Beam Control on Active Array Antenna System Masayuki Nakano, Toru Kitayabu (KDDI R&D Labs.), Keisuke Sato, Ichiro Oshima (DKK)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Tutorial LectureEach speech will have 45 minutes for presentation and 5 minutes for discussion.
Special TalkEach speech will have 45 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
AP Technical Committee on Antennas and Propagation (AP)   [Latest Schedule]
Contact Address Kentaro NISHIMORI (Niigata Univ.)
E-: _-cry 


Last modified: 2016-05-16 09:43:50


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to AP Schedule Page]   /  
 
 Go Top  Go Back   Prev AP Conf / Next AP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan